Bulletin of the American Mathematical Society

Review: Gaetano Fazzari, I Numeri reali e l'Equazione esponenziale $a^x = b$ per le Scuole Medie Superiori

L. Wayland Dowling

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 25, Number 10 (1919), 470-471.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183424989

Citation

Dowling, L. Wayland. Review: Gaetano Fazzari, I Numeri reali e l'Equazione esponenziale $a^x = b$ per le Scuole Medie Superiori. Bull. Amer. Math. Soc. 25 (1919), no. 10, 470--471. https://projecteuclid.org/euclid.bams/1183424989


Export citation